# SDR CALA2019110301902

- Difficulty date: November 1, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Aircraft: N4871
- Make and model: Airbus A319-132
- Aircraft time: 46,798 hours, 29,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Placard
- Condition: Missing
- Location: Battery Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU 12WL BATTERY PACK MISSING LIFE CONTROL LABEL (41-0012 FORM) REF NON-ROUTINE NO.9491830 - ORIGINATED BY EMP V903217 SPEC NO. A3NB-33-3-6016. PERFORMED BY EMP V903217, REPLACE EPSU 12WL BATTERY PACK, DO THE OPERATIONAL CHECK OF EPSU THRU BITE CHECK,FND THE RESULT ''NORMAL '' PER AMM 33-51-38-000/400-001A REV 103 AND AMM 33-51-00-710-001 A REV 103. ADD EMP:V903217 IDT BY TA460. CONFIRMED WITH UAL QC, IT IS NOT SDR JOB. UPDATED THE SDR FROM ''Y'' TO ''N''.
